Since December I have had sinusitis confirmed by an xray both times and placed an an antibiotic. As soon as I complete the antibiotic, it comes back. Both eyes have been bothering me but mostly my right eye. Last night I had a sharp pain in the center of my pupil. Is this caused by the sinuses? Any suggestions as to what more I should be doing? The Dr. thinks it is all allergy related but am waiting for allergy tests. Thank-you.
Hi- Do you have any eye problems, or history of eye problems? Also, are you taking any medications? Do you wear contacts?
I had problems with eye pain along with other head symptoms, but the eye pain was from cornea pain due to an eye infection not healing properly and then wearing contacts. The cornea has more nerves than most anywhere else in the body.
If you have something wrong with your cornea, and take some medications containing a stimulent (non-drowsy allergy meds or decongestants with pseudoephedrine, or any medication that you notice is dilating your pupils), they can cause eye pain.
I had (and still do a little bit) that type of pain when I took medication like Claramax or pseudoephedrine decongestants.
If everything is ok with your eyes, you might want to get a checkup, to have your eye pressure measured. That's because another possiblity is a certian type of glaucoma that can be made worse when the pupils are more dilated (has to do with the way the inside of the eye drains). This is a less likely senerio, though possible. Only my two cents also.
I know this is an old post but incase I can still help... I've a friend who had repeat sinus infections and was about to have surgery but went to and alternative med doc and found out that her sinus problems were casued by food allergies (wheat etc.) After she figured out what she was allergic to her sinus infection cleared up. You might try an alternative med doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.